... panicky and anxious a lot. Cold effexor xr be causing this
I was put on venlafaxine xr(effexor xr) in September 2014. Am also on clonapin 2xd. I still feel?
- 23 Jan 2016 by 2raindrop
- 14 May 2016
- effexor xr, depression, anxiety, panic disorder, social anxiety disorder, generalized anxiety disorder, venlafaxine, anxiety and stress
I would tend to blame the effexor over the Klonopin. It is possible that Effexor never was quite the right AD for you and the Klonopin was masking the underlying anxiety as it can certainly do that. You might consider asking your doc about augmenting the Effexor by adding another SSRI like Lexapro. Venlafaxine turns into desvenlafaxine when metabolized in your body. Interesting to note that Desvenlafaxine is sold as a Pritistiq, which is commonly prescribed alongside SSRI's such as Lexapro and Zoloft.
Ultimately your doc will know best, but sometimes bringing up some of these ideas gets their mind in gear enough to come up with a good solution. You'll find what works for you... Also, a possible temporary increase in Klonopin might be needed to gt you through panicky situations/feelings while you are finding what works. Once you are feeling good again (and you will) you can then wean back down from the increased Klonopin dosage. :) Remember, ultimately your doctor will know best. Although many of us answering these questions want the best for you... we don't know your situation as good as your doctor. Plus, some of us, like myself just like to think we are smarter than we really are:)
great answer WCV; I would like to add because I am taking both of these medications for at least the last 10 years I don't know what dose of Effexor your on I use the generic on both but when I have had problems they have been fixed by the doctor by Increasing the Effexor I have been on many different doses's and pretty much no side effects but it really keeps me at an even keel. Right now I'm on 150mg because I lost all the weight but I was on 300mg then 225 so best to call your doctor tomorrow and see what he or she has to say.The Effexor seems to be the best one I have been on in 40 years. Chuck1957 Sorry WCV never want to step on toes but just wanted to say what worked for me. Chuck have a great Sunday.
For what it is worth I do agree with bigguy; until they get my anxiety under control you don't touch my Klonopin. There is no studies about it causing dementia they doctors just don't like to prescribe it.I have been on it for more than 17 years you should tell them I need it while you increase my Effexor to get through the side effects of anxiety with the Effexor then you can talk about decreasing the Klonopin.When they try to make to many changes at once or more than one medication then it's hard to tell which medication is giving you the side effects etc.BE nice but stick to your guns if you can't reason with the doctors time to see someone else. LET THEM WALK IN OUR SHOES. chuck1957
I've been through a barage of medications, I'm sure just like everyone else has, & it is alot trial & error, however, don't give up. I noticed in some of the comments there was mention of Memory Loss, I had a Very Weird/Horrible experience & I'd like to caution everyone that might see this.
I was taking Effexor Xr (by itself it was working for me) I was still experiencing anxiety,, so my Doctor thought I should try Xanax to see if that would help. On the 3rd day of taking Xanax, According to my Sister, Brother-in-law, & the children, I became someone else, I have No memory at all as to what I did or said for a Month... I don't remember my Sister sittting on the bed next to me & I was watching some show, she said I looked at her with no expression, said nothing, just turned back to watching the t.v.
This is from my personal experience, please be careful if your on an antidepressant & if Xanax is suggested as a possible extra help, be careful, some people are fine, Then there are people like me... Lol If there's a side effect to be had I'll come down with it.
I take Clonapin when I start to feel anxious & Seroquel at bed time, this combo seems to work for me.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2010 • 2 answers
Posted 24 Feb 2014 • 2 answers
Posted 18 May 2014 • 8 answers
Posted 1 Sep 2016 • 4 answers
Posted 16 Dec 2016 • 8 answers